# SDR REXA2016071601360

- Difficulty date: July 16, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 19,424 hours, 12,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED.  REMOVED AND REPLACED THE INTERCOSTAL IAW EA 953-04567, SRM 51-42-06-001-001-A01, AND 51-40-11-001-001-A01.
